# SDR FDEA202104301076

- Difficulty date: April 30, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING CEAR LEFT HAND TRUNNION FITTING AT STATION 584 FOUND CRACK 1.25   INCHES IN LENGTH. NOSE LANDING GEAR LEFT HAND TRUNNION FITTING STATION 584 AREA REPAIRED AS PER SRM   53-10-14-2R REPAIR 2 FIGURE 202.INITIAL INSPECTION TO BE CARRIED OUT AT 1500 FLIGHT   CYCLE AND REPETITIVE INSPECTION TO BE CARRY OUT EVERY 1500 FLIGHT CYCLE BY  HIGH   FREQUENCY  EDDY CURRENT OR LIQUID PENETRANT INSPECTION AS SRM 53-10-14-2R TABLE   201/REPAIR 2 FIGURE 202/REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
